Does any one else suffer with acute headaches whilst taking provigil? My son has been taking it for nearly a month now, and the headaches seem to be getting worse. They always seem to start in the afternoon and feel like a knife stabbing him. He has to take paracetamol and lie in a dark room, but I worry about him having to take paracetamol every day as well as all his other meds. Just wondering if this is fairly common?
Posts You May Be Interested In
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...
Today is my 25th birthday, to my somewhat lack of surprise I can see already no one really seems to care. I've always been the kinda person to make sure that everyone I Care about feels appreciated and knew somebody had their back. I can count 4 times this year when I Went out of my way to make sure a "friend" felt good on their birthday, especially if they got left hanging. Its early in the...